On the rectifiability and smoothness of some quasiconformal
Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 583-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_5_a0,
author = {V. Ya. Gutlyanskii and V. I. Ryazanov},
title = {On the rectifiability and smoothness of some quasiconformal},
journal = {Doklady Akademii Nauk},
pages = {583--584},
year = {1994},
volume = {338},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a0/}
}
V. Ya. Gutlyanskii; V. I. Ryazanov. On the rectifiability and smoothness of some quasiconformal. Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 583-584. http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a0/